Translator Disclaimer
August 2017 On U- and V-statistics for discontinuous Itô semimartingales
Mark Podolskij, Christian Schmidt, Mathias Vetter
Ann. Inst. H. Poincaré Probab. Statist. 53(3): 1007-1050 (August 2017). DOI: 10.1214/16-AIHP744


In this paper we examine the asymptotic theory for U-statistics and V-statistics of discontinuous Itô semimartingales that are observed at high frequency. For different types of kernel functions we show laws of large numbers and associated stable central limit theorems. In most of the cases the limiting process will be conditionally centered Gaussian. The structure of the kernel function determines whether the jump and/or the continuous part of the semimartingale contribute to the limit.

Dans cet article, nous étudions la théorie asymptotique de U-statistiques et de V-statistiques pour des semimartingales d’Itô discontinues qui sont observées à haute fréquence. Pour différents types de fonctions de noyaux, nous montrons des lois des grands nombres et des théorèmes de la limite centrale vers des lois stables. Dans la majorité des cas, le processus limite est conditionnellement centré Gaussien. La structure du noyau détermine si le la partie de sauts et/ou la partie continue de la semimartingale contribue à la limite.


Download Citation

Mark Podolskij. Christian Schmidt. Mathias Vetter. "On U- and V-statistics for discontinuous Itô semimartingales." Ann. Inst. H. Poincaré Probab. Statist. 53 (3) 1007 - 1050, August 2017.


Received: 25 March 2015; Revised: 29 January 2016; Accepted: 7 February 2016; Published: August 2017
First available in Project Euclid: 21 July 2017

zbMATH: 1372.60063
MathSciNet: MR3689959
Digital Object Identifier: 10.1214/16-AIHP744

Primary: 60F05, 62F12
Secondary: 60G48, 60H05

Rights: Copyright © 2017 Institut Henri Poincaré


Vol.53 • No. 3 • August 2017
Back to Top